Spectra of $p$-elements in the normalizer of an extraspecial linear group
Matematičeskie zametki, Tome 49 (1991) no. 5, pp. 7-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_5_a1,
author = {G. V. Beglaryan and A. E. Zalesskii},
title = {Spectra of $p$-elements in the normalizer of an extraspecial linear group},
journal = {Matemati\v{c}eskie zametki},
pages = {7--15},
year = {1991},
volume = {49},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a1/}
}
G. V. Beglaryan; A. E. Zalesskii. Spectra of $p$-elements in the normalizer of an extraspecial linear group. Matematičeskie zametki, Tome 49 (1991) no. 5, pp. 7-15. http://geodesic.mathdoc.fr/item/MZM_1991_49_5_a1/